# SDR AALA20140130003

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 67,830 hours, 35,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN SKIN AT STATION 108 BETWEEN LONGERONS 27 & 28 LT.  STOP DRILLED CRACK & INSTALLED DOUBLER IAW SRM 51-01-00 FIGURE 2 SHEET 3.
